MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117010
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent laparoscopic hernia repair on (b)(6) 2020 and was implanted with a soft mesh with postoperative haemostasis, pain relief, and symptomatic management.As reported, there was suppuration of the incision and the patient underwent puncture to extract fluid and the incision was treated with anti-infective therapy.Reportedly, the incision healed on (b)(6) 2021.
 
Additional Manufacturer Narrative
As reported, the patient developed an infection post implant of the soft mesh.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative infection.Review of manufacturing records was performed and found the device was manufactured to specification.To date, this is the only reported complaint for this lot of (b)(4) units.The instructions-for-use, supplied with the device lists infection as a possible complication in the adverse reactions section.Additionally, the warnings section states "if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh".Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22374208
Report Number1213643-2025-00546
Device Sequence Number14613561
Product Code FTL
UDI-Device Identifier00801741030871
UDI-Public(01)00801741030871(17)240828(10)HUDW0875
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Catalogue Number0117010
Device Lot NumberHUDW0875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale